# SDR VTZA95182

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Left
- Part time: 10,707 hours
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: F

## Discrepancy

IAD-PHL - FLT NR 6229 - DURING SHORT FINAL AND EMERGENCY WAS DECLARED DUE TO THE LEFT ENGINE FAILING.  AIRCRAFT LANDED AT PHL WITH NO FURTHER INCIDENTS.  MAINTENANCE IN THE PROCESS OF CHANGING THE ENGINE.  MAINTENANCE COMPLETED CHANGING THE ENGINE ON 5-23-95.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
